# SDR ASAA2017061621107

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,461 hours, 4,459 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 21157E
- Condition: Faulted
- Location: Window Heat
- Part time: 13,451 hours, 4,452 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT AMBER OVERHEAT LIGHT ILLUMINATED DURING DESCENT.  SUCCESSFULLY RESET FOLLOWING QRH PROCEDURE. ACFT GROUNDED. REMOVED & REPLACED RIGHT SIDE WHCU IAW AMM 30-41-11/401.  PERFORMED AMM TASK 30-41-11-710-801. OPS NORMAL.
